# SDR DALA1303160684

- Difficulty date: January 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Bs 1620 S29-30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE CORRODED STA1620 S-30 - S29R.  REPAIRED IAW ER/A 510139-14, REV ORIGINAL.
